# SDR ASOA2015102114007

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27L AT BS 364 HAS CORROSION.  INTERCOSTAL 27L IS A NO DAMAGE ALLOWED AREA IAW SRM 53-21-23-101-003 A01 AT FS 364.  REMOVED RIVETS AT BOTTOM INTERCOSTAL THROUGH SKIN IAW SRM 51-42-06-001-001 A01 AND FORWARD HIGHLIGHTS IAW SRM 51-42-21-001-001 A01. REMOVED INTERCOSTAL AT 27L AT F/S 364 IAW CRJ 51-42-06-001-001 A01 AND 51-42-21-001-001 A01 SRM TASKS.  LOCATED, DRILLED, AND INSTALLED NEW INTERCOSTAL IAW SRM 51-42-00-001-001 A01.
